# SDR 95ZZZX5040

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96539
- Make and model: Tcraft BC12D
- Aircraft serial: 8839
- System (JASC): 2720 · Rudder Control System
- Part: Fairlead
- Condition: Excess Wear
- Location: Rud Cable Aft
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOT WORN IN BOTH LEFT AND RIGHT REAR CABLE GUIDES WITH SOME STRAND WEAR ON CABLES.  RUDDER CABLES ARE BOTH ROUTED THROUGH 3 FAIRLEADS IN AFT PORTION OF FUSELAGE WITH PROMINENT DEFLECTION AT AFT LEAD.  TOTAL TIME, 1,800 HOURS.  SUBMITTER SUGGESTS CHECKING WEAR ON CABLE STRANDS AT AFT FAIRLEAD FOR EXCESS WEAR.  REMOVE CLIP ON FAIRLEAD AND ROTATE 90 DEGREES TO 180 DEGREES TO PROVIDE NEW WEAR SURFACE OR REPLACE FAIRLEAD.  AIRCRAFT SUBJECTED TO YEARS OF GRASS FIELD OPERATIONS.  COULD HAVE CONTRIBUTED ABRASIVE DIRT AND DUST TO OILS ON CABLE CAUSING ACCELERATED WEAR.
